# SDR 20000713SH022

- Difficulty date: July 22, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N4134D
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257070
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6326029
- Condition: Inoperative
- Location: Fluid Leaks/Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW PUMP FROM PIPER AND INSTALLED ON AIRCRAFT THEN FOUND THROUGH BLEEDING AND OPS CHECK OPERATIONS THAT NEW PUMP WAS BLEEDING OFF PRESSURE BACK THROUGH THE PUMP.  (X)
